Facebook Pixel
EmpowHER Guest

Taking the "Plan B" pill during diagnosed amenorrhea

By Anonymous April 23, 2012 - 7:29pm
Rate This

I have amenorrhea in study, I'm taking these pills to sync up. Today I had sex, and worried of the precum I took one of the two Plan B pills. What should I expect now? Should I keep up with the treatment as prescripted? What are the risks?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  If your doctor has you on treatment for amenorrhea, you will need to speak to your doctor about this.  In order for Plan B to be effective, it has to be taken just as prescribed and that is taking both pills. Plan B should be taken as soon as possible and the two pills 12 hours apart.  

Here are some resources for you





April 24, 2012 - 3:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!